# SDR U2RA201211130002

- Difficulty date: November 13, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 67,065 hours, 20,179 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544711
- Condition: Corroded
- Location: Zone 100
- Part time: 67,065 hours, 20,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1460-1480, LBL 10.45" FLOOR SUPPORT HAS CORROSION ON AT ANCHOR NUT ATTACH AREAS, LENGTH 1.5", WIDTH .5", DEPTH .038" ORIGINAL THICKNESS .063", REMAINING THICKNESS .025". SUPPORT, REPLACED IAW DWG 146N5447. REF NRC HFL5781.
